# SDR USAA980356

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408US
- Make and model: Boeing 737401
- Aircraft serial: 23878
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 967
- Part time: 29,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND A 6 INCH AREA OF CORROSION ON STATION 967 LBBL 5-0 FLOORBEAM.  CORROSION TASK NR C53-107-02.  REPAIRED ONE FLANGE UPPER CHORD PER SRM 53-00-51 FIG 203.  (M)
